# SDR DHL2004750012

- Difficulty date: February 24, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  UPPER CABIN RIGHT SIDE BETWEEN STR 16R AND 17R FRAME IS DENTED AT BS 560.  CUT OUT DAMAGE AREA SIZE .5 X 1 INCH ON UPPER CABIN RIGHT SIDE BETWEEN STR 16R AND 17R FRAME BS 560 IAW B727 SRM 51-10-1.  FABRICATED, REPAIR ANGLE FROM 7075T6 .063 SIDE 4.5 X 6 INCH PO 900166 IAW B727 SRM 51-40-3 FIG 1.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1.
